# SDR ASAA2022071539094

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 29,151 hours, 9,146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FMC FAIL FOR 1 MIN THEN CAME BACK. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 801 BITE OF BOTH FMC'S, ALL SENSORS GOOD, NO INFLIGHT FAULTS ON LEFT FMC, RIGHT LEG 1 FAULTED PRESS POS RATE. ACCOMPLISHED FIM 34-61, TASK 824, NO FAULTS NOTED.
